# SDR SWAA2013110421790

- Difficulty date: October 29, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 30,782 hours, 17,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR FRAME DOUBLER CRACKED.  REPAIRED DOUBLER IAW EA.
